×

zbMATH — the first resource for mathematics

On the stabilization of linear systems. (English) Zbl 0129.06303

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] F. R. Gantmacher, The theory of matrices. Vol. 1, AMS Chelsea Publishing, Providence, RI, 1998. Translated from the Russian by K. A. Hirsch; Reprint of the 1959 translation. · Zbl 0085.01001
[2] R. E. Kalman, Y. C. Ho, and K. S. Narendra, Controllability of linear dynamical systems, Contributions to Differential Equations 1 (1963), 189 – 213. · Zbl 0151.13303
[3] V. M. Romanenko, On a stabilization problem, Dopovidi Akad. Nauk Ukraïn. RSR 1962 (1962), 863 – 867 (Ukrainian, with Russian and English summaries).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.